# SDR DL767002097

- Difficulty date: October 18, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N110DL
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 56,882 hours, 27,092 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311T12611
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE FOUND ELONGATED IN THE AFT BULKHEAD OF THE NR 1 PYLON ON THE LOWER FWD GSE HOLE (6TH FROM THE TOP).  THE RIVET HOLES INSTALLED PER BOEING S/B 767-54-0010 WERE DOUBLE DRILLED.  ADDITIONAL WEAR DAMAGE FOUND JUST BENEATH THE GSE HOLE.  ER/A 396279-14.
